# SDR CA140707003

- Difficulty date: July 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 59,789 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: 7898426009
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE, FLIGHT CREW OBSERVED TORQUE FLUCTUATION ON THE NR 2 ENGINE ASSOCIATED WITH NOTICEABLE YAW MOVEMENT.  DECISION WAS TAKEN TO SHUTDOWN THE ENGINE, THE CHECKLIST WAS INITIATED BUT BY THE TIME IT WAS COMPLETED THE ENGINE HAD STOPPED ON ITS OWN.  AN EMERGENCY WAS DECLARED, THE ACFT DIVERTED TO THE NEAREST SUITABLE AIRPORT AND LANDED WITHOUT FURTHER INCIDENT.  AT THE TIME OF THE INCIDENT, THE ACFT WAS OPERATING UNDER MEL 73-2-1X DUE TO TORQUE FLUCTUATION ON NR 2 ENGINE WITH ENGINE ELECTRONIC CONTROL UNIT (EECU) SELECTED ON.  DURING TROUBLESHOOTING, IT WAS NOTICED THAT THE MEL WAS INCORRECTLY APPLIED.  THE MEL REQUIRES THAT ASSOCIATED EECU DC ESSENTIAL BUSSES CIRCUIT BREAKERS (CB) BE PULLED AND COLLARED. 1 OF THE CBS WAS FOUND CLOSE.  ENGINE CONDITION WAS REPRODUCED DURING ENGINE GROUND RUNS BY OPENING/CLOSING THE CB, RT ESS BUS H3. THE EECU WAS REPLACED, TESTED AND THE ACFT RELEASED FOR SERVICE.
